Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7929
Title: Global convergence of a filter-trust-region algorithm for solving nonsmooth equations
Authors: Yang, Z
Sun, W
Qi, L 
Keywords: Filter technique
Global convergence
Nonsmooth equations
Trust-region algorithm
Issue Date: 2010
Source: International journal of computer mathematics, 2010, v. 87, no. 4, p. 788-796 How to cite?
Journal: International Journal of Computer Mathematics 
Abstract: In this paper, we present a new algorithm for solving nonsmooth equations, where the function is locally Lipschitzian. The algorithm attempts to combine the efficiency of filter techniques and the robustness of trust-region method. Global convergence for this algorithm is established under reasonable assumptions.
URI: http://hdl.handle.net/10397/7929
ISSN: 0020-7160
DOI: 10.1080/00207160802195993
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Oct 9, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Oct 13, 2017

Page view(s)

33
Last Week
2
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.